Alert archive / New Jersey / Areal Flood Warnings in 2019
Areal Flood Warning 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jan 24, 2019, 5:35 PM EST for Sussex County, Warren County, New Jersey. It was in force for 48 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2019, 5:35 PM EST (22:35 UTC)
- Expired
- Jan 26, 2019, 5:07 PM EST
- In force
- 48 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sussex County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 24, 11:15 PM EST | FLOOD | Pequest River At Huntsv, NJ | THE PEQUEST RIVER AT HUNTSVILLE REACHED MINOR FLOOD STAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 740 m²/s²
- 0-3 km storm-relative helicity
- 752 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934
WGUS41 KPHI 242235
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
535 PM EST THU JAN 24 2019
NJC037-041-250430-
/O.NEW.KPHI.FA.W.0007.190124T2235Z-190125T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
535 PM EST THU JAN 24 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Southwestern Sussex County in northwestern New Jersey...
Central Warren County in northwestern New Jersey...
* Until 1130 PM EST.
* At 530 PM EST, minor flooding was occurring along parts of the
Pequest River and on some of its tributaries. The minor flooding
will continue into tonight.
* Some locations that could experience flooding include...
Newton, Belvidere, Oxford, Hope, Andover, Great Meadows-Vienna,
Allamuchy-Panther Valley, Greendell and Lake Mohawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4098 7467 4078 7503 4082 7509 4083 7508
4085 7510 4085 7507 4087 7505 4088 7503
4093 7500 4107 7473
$$
Iovino6 follow-up statements
297
WGUS41 KPHI 250417
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1117 PM EST THU JAN 24 2019
NJC037-041-250830-
/O.EXT.KPHI.FA.W.0007.000000T0000Z-190125T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
1117 PM EST THU JAN 24 2019
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southwestern Sussex County in northwestern New Jersey...
Central Warren County in northwestern New Jersey...
* Until 330 AM EST.
* At 1114 PM EST, reporting gauges indicate the Pequest River
remains in flood near Pequest in Warren County and is near flood
in Huntsville in Sussex County. Minor flooding will continue in
this area for the next several hours.
* Some locations that could experience flooding include...
Newton, Belvidere, Oxford, Hope, Andover, Great Meadows-Vienna,
Allamuchy-Panther Valley, Greendell and Lake Mohawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4098 7467 4078 7503 4082 7509 4083 7508
4085 7510 4085 7507 4087 7505 4088 7503
4093 7500 4107 7473
$$
CMS825
WGUS41 KPHI 250820
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
320 AM EST FRI JAN 25 2019
NJC037-041-251430-
/O.EXT.KPHI.FA.W.0007.000000T0000Z-190125T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
320 AM EST FRI JAN 25 2019
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southwestern Sussex County in northwestern New Jersey...
Central Warren County in northwestern New Jersey...
* Until 930 AM EST Friday.
* At 317 AM EST, reporting gauges indicate the Pequest River remains
in flood in both Warren and Sussex Counties. The Beaver Brook in
Belvidere is also rising and is approaching action stage at this
time. Flooding will continue across the warned area for the next
several hours.
* Some locations that could experience flooding include...
Newton, Belvidere, Oxford, Hope, Andover, Great Meadows-Vienna,
Allamuchy-Panther Valley, Greendell and Lake Mohawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4098 7467 4078 7503 4082 7509 4083 7508
4085 7510 4085 7507 4087 7505 4088 7503
4093 7500 4107 7473
$$
CMS467
WGUS41 KPHI 251427
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
927 AM EST FRI JAN 25 2019
NJC037-041-251830-
/O.EXT.KPHI.FA.W.0007.000000T0000Z-190125T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
927 AM EST FRI JAN 25 2019
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southwestern Sussex County in northwestern New Jersey...
Central Warren County in northwestern New Jersey...
* Until 130 PM EST.
* At 921 AM EST, reporting gauges indicated the Pequest River
remained in flood in both Warren and Sussex Counties. Although the
Beaver Brook in Belvidere is cresting near action stage, it's
still running very high. Flooding will continue across portions of
the warned area into the afternoon.
* Some locations that could experience flooding include...
Newton, Belvidere, Oxford, Hope, Andover, Great Meadows-Vienna,
Allamuchy-Panther Valley, Greendell and Lake Mohawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4098 7467 4078 7503 4082 7509 4083 7508
4085 7510 4085 7507 4087 7505 4088 7503
4093 7500 4107 7473
$$
Kruzdlo697
WGUS41 KPHI 251812
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
112 PM EST FRI JAN 25 2019
NJC037-041-252230-
/O.EXT.KPHI.FA.W.0007.000000T0000Z-190125T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
112 PM EST FRI JAN 25 2019
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southwestern Sussex County in northwestern New Jersey...
Central Warren County in northwestern New Jersey...
* Until 530 PM EST.
* At 110 PM EST, reporting gauges indicated the Pequest River
remained in flood in both Warren and Sussex Counties. The flooding
will continue along portions of the Pequest River into tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4098 7467 4078 7503 4082 7509 4083 7508
4085 7510 4085 7507 4087 7505 4088 7503
4093 7500 4107 7473
$$
Kruzdlo277
WGUS41 KPHI 252218
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
518 PM EST FRI JAN 25 2019
NJC037-041-262230-
/O.EXT.KPHI.FA.W.0007.000000T0000Z-190126T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
518 PM EST FRI JAN 25 2019
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southwestern Sussex County in northwestern New Jersey...
Central Warren County in northwestern New Jersey...
* Until 530 PM EST Saturday.
* At 515 PM EST, minor flooding was occurring along parts of the
Pequest River and on some of it tributaries. The flooding is due
to runoff from Thursday's heavy rain. The minor flooding is
forecast to continue overnight and into Saturday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4098 7467 4078 7503 4082 7509 4083 7508
4085 7510 4085 7507 4087 7505 4088 7503
4093 7500 4107 7473
$$
Iovino180
WGUS81 KPHI 262207
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
507 PM EST SAT JAN 26 2019
NJC037-041-262215-
/O.CAN.KPHI.FA.W.0007.000000T0000Z-190126T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex NJ-Warren NJ-
507 PM EST SAT JAN 26 2019
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN SUSSEX AND
CENTRAL WARREN COUNTIES...
Flood waters along the Pequest River have receded, and are no longer
expected to pose a threat to life or property. Please continue to
heed any road closures.
LAT...LON 4098 7467 4078 7503 4082 7509 4083 7508
4085 7510 4085 7507 4087 7505 4088 7503
4093 7500 4107 7473
$$
JJM/TCDWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jan 24, 4:13 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Jan 24, 4:13 PM EST, 1 hour 22 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mount Holly NJ
413 PM EST Thu Jan 24 2019
.SYNOPSIS...
Low pressure will move off to our northeast tonight and weak high
pressure will settle into the region through the weekend. A couple
weak disturbances will impact the region with light precipitation
late Sunday and early Monday as a weak cold front crosses the
area. Another area of low pressure will move from the Great Lakes
into southeastern Canada Tuesday into Wednesday pushing a stronger
cold front across the Mid-Atlantic during the day Tuesday. Another
weak system make impact the area Wednesday night then strong
arctic high pressure returns to the eastern US late next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Rain is leaving the area now and the front is off shore. No
additional rain is expected as the low should continue to lift
further northeast. The secondary low is expected to stay well
northwest of our area as it should be sweeping through the Great
Lakes region overnight. Thanks to the dry air advection behind the
cold front, expect clearing skies through the overnight hours.
Temperatures are expected to drop mostly into the 20s overnight, in
some cases as much as 25 to 30 degrees below the lows Thursday night.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A second cold front associated with the previously mentioned
secondary low over the Great Lakes should propagate through our
region during the day tomorrow. Not surprisingly, temperatures will
be below normal, but only by 5 to 10 degrees, with highs generally
in the 20s and 30s. Pressure gradient will gradually decrease,
though we could continue to see wind gusts to 30 mph through the day.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Overview...
The big picture thinking for the long term remains the same. The
synoptic pattern will be characterized by a broad longwave trough in
the central and eastern US with several shortwave disturbances
moving through it. The probable evolutions of the shortwave features
have started to come into better focus today, though some
uncertainty remains. One potent upper level disturbance associated
with closed H5 low moves south of Hudson Bay by Sunday. It remains
well to our north but drags a cold front across the region late
Sunday or early Monday. Near the same time, a weaker shortwave
rounds the base of the trough and passes just south of us. This
combination may produce some light rain or snow showers on Saturday
night or Sunday, but moisture is limited so this will not be a major
event. Canadian high pressure likely takes hold at least briefly for
Monday. By Tuesday, a clipper low will be approaching from the west.
Still appears as though the parent low will pass to our west,
putting us on the warmer side of the storm. However, cold air in
advance of this could preclude an all rain event. In addition, some
degree of coastal redevelopment or phasing with another piece of
energy rounding the base of the trough remains possible. Currently,
most indications are that this will wait until after the system has
passed our region. This would lead to lighter precipitation totals,
but should phasing or redevelopment occur sooner, a larger event
would be possible. Either way, behind this system, signals are
growing for a blast of very cold air towards the middle and latter
part of next week. Trended temps well below normal for that period
but should much of the 24.12z guidance verify then further downward
adjustments will be needed.
Dailies...
Friday night-Saturday... Dry and chilly with high pressure nearby.
Saturday night-Sunday... In between the two systems mentioned above,
one well to our north and the other just to our south. Winds turn
southerly ahead of a cold front associated with the northern
disturbance. WAA and weak lift between the disturbances brings the
risk for a few showers, but the lack of better dynamics and moisture
means that only scattered showers are likely, with snow showers
favored in central and northern areas with rain showers more likely
to the south. Again, not an impressive event and much of this period
may be dry. Temps trend near to a little above normal ahead of the
cold front.
Sunday night-Monday... Cold front crosses the region Sunday night.
High pressure likely builds in to our north, at least briefly.
Another weak disturbance approaching from the west should dry up
almost entirely before reaching here, with possibly just an isolated
snow shower in northern areas on Monday. Cooler weather but not too
far from average.
Monday night-Tuesday night... Clipper low approaches from the west.
Parent low dives south of the Great Lakes before beginning to curve
back northward to our west. There is some uncertainty in this
evolution. Warm front likely approaches Monday night with fairly
strong WAA along with it. Overrunning precip shield likely moves in
Monday night though may stay mainly to our north and west. Despite
WAA the cold air ahead of this should mean snow would be favored for
most areas initially, but QPF does not look impressive during this
initial wave and again may stay mainly north and west of us.
Questions arise as to what will happen after the warm frontal
passage. Low pressure may try to redevelop near the coast, and there
is also another disturbance rounding the trough to the south that
may try to phase with this system, potentially yielding a larger
storm. Current indications are that this should wait until after the
system has passed our area, but that will be something to watch.
Maintaining a chance of rain or snow showers throughout this period.
Wednesday-Thursday... Should dry out as a cold front pushes offshore
by Wednesday morning. The big story this period may be the cold air
moving in. 24.12z EC and GFS are bitterly cold this period as a
piece of the polar vortex moves into the upper Midwest and southern
Canada. Temperatures will trend below to well below normal, and
further downward adjustments to the current forecast are possible
should trends from today be confirmed in later cycles.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Conditions will be trending back towards VFR and we should
have widespread VFR conditions by early this evening. Westerly and
northwesterly winds will be diminishing with gusts to 25 kt possible
early this evening, becoming light and variable late tonight.
Friday...VFR conditions expected. Westerly winds 10 to 20 kt with
gusts up to 25 kt possible.
Outlook...
Friday night-Saturday...VFR. Winds mainly out of the west with
gusts below 20 kt, shifting to SW Saturday afternoon. High
confidence.
Saturday night-Sunday...Scattered rain or snow showers possible
ahead of a cold front. Localized ceiling and visibility restrictions
possible with mainly MVFR conditions but brief periods of IFR
possible. Winds from the S or SW with gusts remaining under 20 kt.
Moderate confidence.
Sunday night-Monday...Mainly VFR with MVFR conditions possible.
Winds shift from southerly to westerly Sunday night with gusts at or
below 20 kt. High confidence.
Monday night-Tuesday... MVFR with periods of IFR expected in rain or
snow showers. Winds turn out of the south early Monday night.
Moderate confidence.
&&
.MARINE...
Winds will gradually diminish and should drop below gales by early
this evening. Once they do, expect small craft advisory conditions
to continue for much of the rest of the night. By early Friday
morning, conditions on the Delaware Bay should be below SCA
criteria. On the Atlantic coastal waters, elevated seas may linger
through the day time on Friday.
Outlook...
Friday night... Westerly winds decreasing in intensity with any
lingering SCA conditions likely ending.
Saturday through Tuesday: Sub-SCA winds/seas expected. Southerly
winds becoming established on Sunday, with a transition to offshore
flow likely on Monday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 7 PM EST this evening for ANZ430-431-
450>455.
&&
Synopsis...Staarmann
Near Term...Johnson
Short Term...Johnson
Long Term...O'Brien
Aviation...Johnson/O'Brien/Staarmann
Marine...Carr/JohnsonHazardous weather outlook, Jan 24, 3:56 PM EST, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EST Thu Jan 24 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-252100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EST Thu Jan 24 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-252100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EST Thu Jan 24 2019 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jan 24, 2:59 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
&&
JEOLocal storm report, Jan 24, 4:21 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&Local storm report, Jan 24, 4:41 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0347 PM NON-TSTM WND GST TUCKERTON 39.60N 74.34W
01/24/2019 M49 MPH OCEAN NJ MESONET
0342 PM NON-TSTM WND GST ATLANTIC CITY 39.37N 74.42W
01/24/2019 M49 MPH ATLANTIC NJ MESONET
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&
GORSELocal storm report, Jan 24, 5:02 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD 1 SSW NORTH CATASAUQUA 40.65N 75.48W
01/24/2019 LEHIGH PA LAW ENFORCEMENT
FLOODING RESULTED IN SEVERAL ROAD CLOSURES
IN WHITEHALL TOWNSHIP. THIS INCLUDES
EBERHART ROAD BETWEEN LEHIGH STREET AND
RANGE ROAD, WATER STREET AT EBERHART ROAD,
HOKEY PARK LEHIGH STREET ENTRANCE, RINGER
ROAD FROM MECHANICSVILLE ROAD TO WEST
COLUMBIA STREET.
&&Local storm report, Jan 24, 5:06 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLOOD 2 NNW WILSON 40.71N 75.25W
01/24/2019 NORTHAMPTON PA LAW ENFORCEMENT
IN PALMER TOWNSHIP, VANBUREN ROAD, WALTER
AVENUE AND STOCKERMILL CLOSED DUE TO
FLOODING.
&&Local storm report, Jan 24, 5:10 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN TINTON FALLS 40.30N 74.09W
01/24/2019 M1.58 INCH MONMOUTH NJ TRAINED SPOTTER
0450 PM HEAVY RAIN GERMANSVILLE 40.70N 75.71W
01/24/2019 M2.15 INCH LEHIGH PA TRAINED SPOTTER
0435 PM HEAVY RAIN SUCCASUNNA 40.87N 74.64W
01/24/2019 M2.33 INCH MORRIS NJ TRAINED SPOTTER
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0350 PM FLOOD 2 NNW WILSON 40.71N 75.25W
01/24/2019 NORTHAMPTON PA LAW ENFORCEMENT
IN PALMER TOWNSHIP, VANBUREN ROAD, WALTER
AVENUE AND STOCKERMILL CLOSED DUE TO
FLOODING.
0347 PM NON-TSTM WND GST TUCKERTON 39.60N 74.34W
01/24/2019 M49 MPH OCEAN NJ MESONET
0342 PM NON-TSTM WND GST ATLANTIC CITY 39.37N 74.42W
01/24/2019 M49 MPH ATLANTIC NJ MESONET
0342 PM NON-TSTM WND GST ATLANTIC CITY 39.37N 74.42W
01/24/2019 M49 MPH ATLANTIC NJ MESONET
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
0145 PM FLOOD 1 SSW NORTH CATASAUQUA 40.65N 75.48W
01/24/2019 LEHIGH PA LAW ENFORCEMENT
FLOODING RESULTED IN SEVERAL ROAD CLOSURES
IN WHITEHALL TOWNSHIP. THIS INCLUDES
EBERHART ROAD BETWEEN LEHIGH STREET AND
RANGE ROAD, WATER STREET AT EBERHART ROAD,
HOKEY PARK LEHIGH STREET ENTRANCE, RINGER
ROAD FROM MECHANICSVILLE ROAD TO WEST
COLUMBIA STREET.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 10:43 AM EST | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jan 24, 11:00 AM EST | Special Weather Statement | PHI | Ocean | 30 min |
| Jan 24, 11:45 AM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 4 hr |
| Jan 24, 11:53 AM EST | Areal Flood Advisory | PHI | Gloucester, Hunterdon, Mercer, Middlesex, Morris, Salem and 1 more | 4 hr |
| Jan 24, 12:00 PM EST | Special Weather Statement | PHI | Ocean | 30 min |
| Jan 24, 12:15 PM EST | Small Craft Advisory | PHI | 3 hr | |
| Jan 24, 1:13 PM EST | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Morris, Somerset | 32 min |
| Jan 24, 1:43 PM EST | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Middlesex, Monmouth | 32 min |
| Jan 24, 2:03 PM EST | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jan 24, 2:14 PM EST | Special Weather Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 46 min |
| Jan 24, 2:49 PM EST | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jan 24, 6:27 PM EST | Areal Flood Warning | PHI | Sussex, Warren | 20 hr |
| Jan 24, 6:42 PM EST | Small Craft Advisory | PHI | 36 hr |
Nearby
Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.